# SDR CALA2024010500047

- Difficulty date: December 27, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 80,595 hours, 16,181 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102254
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7053 FWD CARGO: STA 742 BETWEEN STR 38R AND 39R FLOOR BEAM WB SHEAR TIE BRACKET CORROSION FOUND. TRANSFER REFER NON-ROUTINE WO.2625028 AND  FWD CGO STA 742 BETWEEN STR 38R AND STR 39R FLOOR BEAM WEB SHEAR TIE REPLACED AS PER SRM 51-10-02 AND NEW SHEAR TIE INSTALLED AS PER SRM 51-40-02 ATTACHED FORM 44-0008 ITEM 1-6.
